On the exponential stability of stochastic Markovian jump systems

E. K. Boukas*, H. Yang

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review


This paper deals with the exponential stability of the class of stochastic systems with jumps. For the linear case, a sufficient condition, which guarantees that the nominal system with a bounded diffusion term remains stable under a state feedback control law, is established. For the case of uncertain linear stochastic system, we have designed an optimal control law that guarantees the robust exponential stability of the systems. Finally for the nonlinear case with matching conditions, we have established a similar result.

Original languageEnglish
Pages (from-to)547-548
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - 1997
Externally publishedYes
EventProceedings of the 1997 36th IEEE Conference on Decision and Control. Part 1 (of 5) - San Diego, CA, USA
Duration: 10 Dec 199712 Dec 1997


Dive into the research topics of 'On the exponential stability of stochastic Markovian jump systems'. Together they form a unique fingerprint.

Cite this